How about her physical exercise? Food intake can be less but reduced body movements tend to increase blood glucose
level beyond your imagination. Other reason is oral tablets containing drug- Metformin
. If she is stopped that then that is one reason for her higher sugars. Hence you make sure she exercises and she takes oral medications also properly.
Third reason is around this time it's cold
in the USA and metabolism
is slowed down. Patient feels she's eating less as compared to India, but total calories can be high as the quality of food is little different there. Slowed metabolism with high quality calorie food, one's sugars tend to go high.
The sugar 250 is fasting or post-meal? In case it is fasting, she'll have to increase the evening (pre-dinner) dose of insulin
Novomix. But if it is post breakfast, she'll have to increase the dose of pre-breakfast insulin. You can go in steps of 4 units increase at a time. This kind of scale is available on your prescription of the medication. Follow that.
I hope you got your answer. All the best.